Volume 7, Number 1
Preview Issue Next Issue

full paper access

Zhi-Ping Li

J. Comp. Math., 7 (1989), pp. 1-14

Preview Full PDF 98 147 Article preview

full paper access

Ya-Guang Yang

J. Comp. Math., 7 (1989), pp. 15-22

Preview Full PDF 101 150 Article preview

full paper access

Yu-Hua Wu and Hua-Mo Wu

J. Comp. Math., 7 (1989), pp. 23-40

Preview Full PDF 96 152 Article preview

full paper access

Xin-Min Xiang

J. Comp. Math., 7 (1989), pp. 41-55

Preview Full PDF 92 146 Article preview

full paper access

Shuang-Suo Zhao, Guo-Xiong Dong and Ning Qiao

J. Comp. Math., 7 (1989), pp. 56-60

Preview Full PDF 96 150 Article preview

full paper access

C. Calude and I. Ghitescu

J. Comp. Math., 7 (1989), pp. 61-70

Preview Full PDF 96 151 Article preview

full paper access

Kang Feng, Hua-mo Wu, Meng-zhao Qing and Dao-liu Wang

J. Comp. Math., 7 (1989), pp. 71-96

Preview Full PDF 96 147 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80